On the classification of dynamical systems
Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques, Volume 9 (1973) no. 4, pp. 397-425.
@article{AIHPB_1973__9_4_397_0,
     author = {Dang-Ngoc-Nghiem},
     title = {On the classification of dynamical systems},
     journal = {Annales de l'institut Henri Poincar\'e. Section B. Calcul des probabilit\'es et statistiques},
     pages = {397--425},
     publisher = {Gauthier-Villars},
     volume = {9},
     number = {4},
     year = {1973},
     zbl = {0278.58009},
     mrnumber = {335755},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1973__9_4_397_0/}
}
TY  - JOUR
AU  - Dang-Ngoc-Nghiem
TI  - On the classification of dynamical systems
JO  - Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques
PY  - 1973
DA  - 1973///
SP  - 397
EP  - 425
VL  - 9
IS  - 4
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPB_1973__9_4_397_0/
UR  - https://zbmath.org/?q=an%3A0278.58009
UR  - https://www.ams.org/mathscinet-getitem?mr=335755
LA  - en
ID  - AIHPB_1973__9_4_397_0
ER  - 
%0 Journal Article
%A Dang-Ngoc-Nghiem
%T On the classification of dynamical systems
%J Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques
%D 1973
%P 397-425
%V 9
%N 4
%I Gauthier-Villars
%G en
%F AIHPB_1973__9_4_397_0
Dang-Ngoc-Nghiem. On the classification of dynamical systems. Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques, Volume 9 (1973) no. 4, pp. 397-425. http://www.numdam.org/item/AIHPB_1973__9_4_397_0/

[1] L.K. Arnold, On σ-finite invariant measures. Z. Wahrscheinlichkeitstheorie verw. Geb., t. 9, 1968, p. 85-97. | MR | Zbl

[2] A. Brunel, Sur les mesures invariantes. Z. Wahrscheinlichkeitstheorie verw. Geb., t. 5, 1966, p. 330-333. | MR | Zbl

[3] A. Calderon, Sur les mesures invariantes. C. R. Acad. Sci. (Paris), t. 240, 1955, p. 1960-1962. | MR | Zbl

[4] R.V. Chacon, A class of linear transformations. Proc. Amer. Math. Soc., t. 15, 1964, p. 560-564. | MR | Zbl

[5] J. Dixmier, Les algèbres d'opérateurs dans l'espace hilbertien. Gauthier-Villars, 1969. | Zbl

[6] J. Dixmier, Les C*-algèbres et leurs représentations. Gauthier-Villars, 1969. | MR | Zbl

[7] Y.N. Dowker, On measurable transformations in finite measure spaces. Ann. of Math., t. 62 (2), 1955, p. 504-516. | MR | Zbl

[8] H.A. Dye, On groups of measure preserving transformations I. Amer. J. Math., t. 81, 1959, p. 119-159. | MR | Zbl

[9] H.A. Dye, On groups of measure preserving transformations II. Amer. J. Math., t. 85, 1963, p. 551-576. | MR | Zbl

[10] A. Guichardet, Une caractérisation des algèbres de Von Neumann discrètes. Bull. Soc. Math. France, t. 89, 1961, p. 77-101. | Numdam | MR | Zbl

[11] A.B. Hajian, On ergodic measure preserving transformations defined on an infinite measure space. Proc. Amer. Math. Soc., t. 16, 1965, p. 45-48. | MR | Zbl

[12] A.B. Hajian, Y. Ito and S. Kakutani, Invariant measures and orbits of dissipative transformations. Advances in Math., t. 8, 1972, p. 52-65. | MR | Zbl

[13] A.B. Hajian and S. Kakutani, Weakly wandering sets and invariant measures. Trans. Amer. Math. Soc., t. 110, 1964, p. 136-151. | MR | Zbl

[14] A.B. Hajian and S. Kakutani, Transformations of σ-Type. To appear.

[15] P. Halmos, Lectures on ergodic theory. Math. Soc. of Japan, N. Y., Chelsea Publishing Co., 1956. | MR | Zbl

[16] P. Halmos, Invariant measures. Ann. of Math., Ser. II, t. 48, 1947, p. 735-754. | MR | Zbl

[17] E. Hopf, Theory of measure and invariant integrals. Trans. Amer. Math. Soc., 1932, p. 373-393. | MR | Zbl

[18] K. Jacobs, Invariant and non invariant measures. Lecture Notes in Math. (Springer-Verlag), n° 31, 1967, p. 118-135. | MR | Zbl

[19] L.K. Jones and U. Krengel, On transformations without finite invariant measure. To appear. | MR | Zbl

[20] S. Kakutani, Induced measure perserving transformations. Proc. Imp. Acad. Tokyo, t. 19, 1943, p. 635-641. | MR | Zbl

[21] Y. Kawada, Uber die exitenz der invarianten Integrale. Jap. J. Math., t. 19, 1944, p. 81-95. | MR | Zbl

[22] U. Krengel, Entropy of conservative transformations. Z. Wahrscheinlichkeitstheorie verw. Geb., t. 7, 1967, p. 161-181. | MR | Zbl

[23] W. Krieger, On the isomorphy problem for ergodic equivalence relations. Math. Zeitschr., t. 103, 1968, p. 78-84. | MR | Zbl

[24] W. Krieger, On Non-singular Transformations of a measure space I. Z. Wahrscheinlichkeitstheorie verw. Geb., t. 11, 1969, p. 83-97. | MR | Zbl

[25] W. Krieger, On Non-singular Transformations of a measure space II. Z. Wahrscheinlichkeistheorie Verw. Geb., t. 11, 1969, p. 98-119. | MR | Zbl

[26] W. Krieger, On constructing non-*isomorphic Hyperfinite factors of Type III. J. Funct. Analysis, t. 6, 1970, p. 97-109. | MR | Zbl

[28] J. Neveu, Sur l'existence des mesures invariantes en théorie ergodique. C. R. Acad. Sci. (Paris), t. 260, 1965, p. 393-396. | MR | Zbl

[29] J. Neveu, Existence of bounded inv. measures in ergodic theory. Proc. fifth Berkeley Sym. Math. Stat. Prob., University of California Press, Vol. II, Part 2, 1967, p. 461-472. | MR | Zbl

[30] J. Neveu, Bases Mathématiques du Calcul des Probabilités. Masson, 1970. | MR | Zbl

[31] J. Neveu, Atomes conditionnels d'espaces de Probabilité et Théorie de l'Information. Symposium on Probability Methods in Analysis. Lecture Notes in Math., Springer-Verlag, t. 31, 1967, p. 256-271. | MR | Zbl

[32] D. Ornstein, On invariant measures. Publ. Amer. Math. Soc., t. 66, 1960. | MR | Zbl

[33] S. Sakai, C*-Algebras and W*-algebras. Springer-Verlag, 1971. | MR | Zbl

[34] E. Størmer, Automorphisms and equivalence in Von Neumann Algebras. To appear. | MR

[35] E. Størmer, Invariant measures and Von Neumann Algebras. To appear.

[36] L. Sucheston, On existence of finite invariant measures. Math. Z., t. 86, 1964, p. 327- 336. | MR | Zbl

[37] M. Takesaki, Tomita's Theory of Modular Hilbert Algebras. Lecture Notes, n° 128, Springer-Verlag, Berlin, 1970. | MR | Zbl

[38] M. Takesaki, The Theory of Operator Algebras. Univ. of California, Los Angeles, C. A., 1969-1970.